• gato gato
    September 04, 2008
    i took cialis once and heve been experiencing lower back and leg pain for four days.any connection?
    gato gato
    September 04, 2008

    cialis side effects.acute pain in the trunk area and legs. not sure if related to medication. if so how long can it last.

    READ MORE

FROM OUR EXPERTS

  • Richard G. Wirtz, Psy.D.
    Health Pro
    September 05, 2008
    Richard G. Wirtz, Psy.D.
    Health Pro
    September 05, 2008

    Gato - A quick review of the side effects listed for Cialis would suggest that all of those could be the result of the medication. Your best bet is to consult your physician to make sure that no further action is necessary and get an explanation of the cause so that you can decide if you want to continue to take the medication.

     

    Rick Wirtz


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.